Jump to content
CrazyBoards.org

Recommended Posts

Hello,

Im new to the blog stuff, I have been suffering from anxiety and panic attacks for a while, years ago I was on effexor and the stuff worked great, all symtoms went away,

But now the panic is back and worse doc put on zanax which helps and prestiq which have been on for about 4 days. The first couple days were ok but the 4th dose I felt like I was detached from reality

and geting shocks of panic attacks. I know you have to stay on it for it to work but dam. I just want to feel normal and live life to the fullest this shit sucks.............

Link to comment
Share on other sites

  • 2 weeks later...

hey there, new here also, i have just started taking pristq (i did on friday) before I started it i was also on duramine for weightloss, the DR said that i could stay on duramine but i have had to drop down to the lower dosage so I could take the pristiq,

since taking it ive been feeling extremly tired and sick in the stomach, i just feel shit!!!

would taking it at night be wise to do? or should I keep taking it in the morning?

i hate the fact that I have to feel worse in order to get better, doesnt seem right..

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...